# SDR A6WA201140741

- Difficulty date: August 8, 2011
- Submitted: August 26, 2011
- Operation: Air carrier
- Aircraft: N441ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7777
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Loose
- Location: Bleed Duct
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DEPARTING, AT 400 FT AGL, CARGO BOTTLE LOW MESSAGE C/W QRH.  RETURN TO LAND,   DURING TROUBLESHOOTING, FOUND LOOSE 10TH STAGE CLAMP ON BLEED AIR DUCT.  RESECURED CLAMP.  LEAK CHECKED IAW AWAC SUPP 99-15.  R & R CARGO FIRE BOTTLE IAW AWAC SUPP 10-099. OPS CHECK GOOD.
